Skip to Main content Skip to Navigation
New interface


hal-01479838v1  Journal articles
Emmanuel GobetSylvain Maire. Sequential control variates for functionals of Markov processes
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2006, 43 (3), pp.1256-1275. ⟨10.1137/040609124⟩
...
inria-00117153v1  Journal articles
Rémi Munos. Geometric Variance Reduction in Markov Chains: Application to Value Function and Gradient Estimation
Journal of Machine Learning Research, Microtome Publishing, 2006, 7, pp.413-427
...
medihal-00462835v1  Image
Jean-François Colonna. La guerre
Computer graphics. France. 2006
...
hal-00005448v2  Journal articles
François DelarueStéphane Menozzi. A Forward-Backward Stochastic Algorithm For Quasi-Linear PDEs
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2006, 16, pp.140-184
...
hal-02083815v1  Journal articles
Habib AmmariYves CapdeboscqHyeonbae KangEunjoo KimMikyoung Lim. Attainability by simply connected domains of optimal bounds for the polarization tensor
European Journal of Applied Mathematics, Cambridge University Press (CUP), 2006, 17 (2), pp.201--219. ⟨10.1017/S0956792506006541⟩
...
hal-01089081v1  Journal articles
Grégoire AllaireOlivier Pantz. Structural Optimization with FreeFem++
Structural and Multidisciplinary Optimization, Springer Verlag (Germany), 2006, 32, pp.173-181
...
medihal-00462728v1  Image
Jean-François Colonna. Noeud '3-trefle
Computer graphics. France. 2006
...
tel-00125751v1  Theses
Kaouthar Louati. Modèles Mathématiques pour l'Inspection Nondestructive des Pipelines
Mathématiques [math]. Ecole Polytechnique X, 2006. Français
...
cel-00392170v1  Lectures
Frédéric J. Bonnans. Optimal control of ordinary differential equations
3rd cycle. Castro Urdiales (Espagne), 2006, pp.81
...
medihal-00462855v1  Image
Jean-François Colonna. Chat quaternionique
Computer graphics. France. 2006
...
hal-00112062v2  Journal articles
Olivier BokanowskiSophie MartinRémi MunosHasnaa Zidani. An anti-diffusive scheme for viability problems
Applied Numerical Mathematics, Elsevier, 2006, 56 (9), pp.1147-1162